By Topic

A class of recursive maximum-likelihood algorithms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Murali, T. ; Indian Institute of Technology, Bombay, India ; Rao, B.V.

This letter features the derivation of a new recursive maximum-likelihood (RML) algorithm. A simplified version of this algorithm is the same as the RML algorithm proposed in [1]. The relative performance of these algorithms is studied with the help of an example in spectral estimation.

Published in:

Proceedings of the IEEE  (Volume:73 ,  Issue: 8 )